Title: Zero distribution of complex orthogonal polynomials with respect to exponential weights
Authors: Huybrechs, Daan
Kuijlaars, Arno
Lejon, Nele # ×
Issue Date: Aug-2014
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:184 pages:28-54
Abstract: We study the limiting zero distribution of orthogonal polynomials with respect to some particular exponential weights exp(-nV(z)) along contours in the complex plane. We are especially interested in the question under which circumstances the zeros of the orthogonal polynomials accumulate on a single analytic arc (one cut case), and in which cases they do not. In a family of cubic polynomial potentials , we determine the precise values of K for which we have the one cut case. We also prove the one cut case for a monomial quintic on a contour that is symmetric in the imaginary axis.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Huybrechs_Kuijlaars_Lejon_revised.pdf Published 1536KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science